# SDR UALA2010060101855

- Difficulty date: June 1, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 55,404 hours, 20,259 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF THE YELLOW HYD FLUID.  FOUND LEAK FROM RT ENG PYLON SIDE FIREWALL DISCONNECT, LINE ON AOG ETA OPEN. INSTALLED RING LOCK REPAIR ON HYD LINE.
